# SDR 08FDEA04266

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 87,011 hours, 33,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA01613
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR SPACE LT WALL UPPER AFT CORNER HAS A CRACK ALONG UPPER   EDGE ACROSS THREE RIVETS ENDING AT STIFFENER, FWD OF PNEUMATIC DUCT. (VERIFIED   CRACK USING LFEC) REPAIRED CRACK AS REQ., REF. EA 8-5310-118303. SEE JPF WORK STEP SIGNOFFS.
